| Model Number |
IMPL DELIVERY SYS,DISTAL BICEPS REPR |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via (b)(4) that an ar-2260 distal biceps repair implant system had sutures that would not slide into the button.The rep believes they may have been caught on the button.There were no adverse effects on the patient or delay in the case and no photos taken.The case was completed by opening another ar-2260 kit and used its button.This was discovered during a distal bicep repair procedure on (b)(6) 2024, with no reported patient harm.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion, prying/leveraging the button and thus causing the sutures to get caught on it.